# SDR IXXA2024111301

- Difficulty date: October 1, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T274020
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H 1809.5 BULKHEAD FWD OUTER CHORD INBOARD FLANGE IS CRACKED AT FASTENER HOLE JUST ABOVE HORIZ STAB PIVOT PIN FITTING
